Alert archive / Nevada / Flash Flood Watches in 2012

Flash Flood Watch 8, NWS Las Vegas, NV

August 21, 20124 counties in Nevada; Mohave County, Arizona; Inyo County, San Bernardino County, California

NWS Las Vegas, NV issued this flash flood watch at Aug 21, 2012, 11:39 AM PDT for 4 counties in Nevada; Mohave County, Arizona; Inyo County, San Bernardino County, California. It took effect at Aug 22, 2012, 3:07 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2012, 11:39 AM PDT (18:39 UTC)
In effect from
Aug 22, 2012, 3:07 AM PDT
Expired
Aug 22, 2012, 11:41 PM PDT
In force
21 hr
Issued by
NWS Las Vegas, NV
Flood severity
None

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 142 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 6.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
2596 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WGUS65 KVEF 211839
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
1139 AM PDT TUE AUG 21 2012

.A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW
PRESSURE MOVING INTO SOUTHERN CALIFORNIA WILL HELP CREATE THE
POTENTIAL OF WIDESPREAD THUNDERSTORMS THAT WILL LIKELY PRODUCE
HEAVY RAIN AND FLASH FLOODING LATE WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT. 

AZZ001>003-036-CAZ522>527-NVZ015>022-220600-
/O.NEW.KVEF.FF.A.0008.120822T1800Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
1139 AM PDT TUE AUG 21 2012 /1139 AM MST TUE AUG 21 2012/

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA... 
  CALIFORNIA AND NEVADA...INCLUDING THE FOLLOWING AREAS...IN 
  NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE...LAKE MEAD 
  NATIONAL RECREATION AREA...NORTHWEST DESERTS AND NORTHWEST 
  PLATEAU. IN CALIFORNIA...CADIZ BASIN...DEATH VALLEY NATIONAL 
  PARK...EASTERN MOJAVE DESERT...MORONGO BASIN...SAN BERNARDINO 
  COUNTY-UPPER COLORADO RIVER VALLEY AND WESTERN MOJAVE DESERT. 
  IN NEVADA...LAKE MEAD NATIONAL RECREATION AREA...LAS VEGAS 
  VALLEY...LINCOLN COUNTY...NORTHEAST CLARK COUNTY...SHEEP 
  RANGE...SOUTHERN CLARK COUNTY...SPRING MOUNTAINS-RED ROCK 
  CANYON AND WESTERN CLARK AND SOUTHERN NYE COUNTY. 

* FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT

* A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER MUCH OF
  SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. IN
  ADDITION...AN AREA OF LOW PRESSURE WILL MOVE INLAND ACROSS
  SOUTHERN CALIFORNIA WHICH WILL HELP GENERATE MORE WIDESPREAD
  THUNDERSTORMS ACROSS THE AREA. STORMS THAT FORM WILL HAVE THE
  POTENTIAL TO PRODUCE VERY HEAVY RAIN AND FLASH FLOODING THROUGH
  LATE WEDNESDAY NIGHT. 

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER 
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS 
  AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL 
  SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS 
  AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER 
  ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN 
  ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM 
  WHERE ANY RAIN FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$
6 follow-up statements
018 
WGUS65 KVEF 212248
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
348 PM PDT TUE AUG 21 2012

.A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW
PRESSURE MOVING INTO SOUTHERN CALIFORNIA WILL HELP CREATE THE
POTENTIAL OF WIDESPREAD THUNDERSTORMS THAT WILL LIKELY PRODUCE
HEAVY RAIN AND FLASH FLOODING LATE WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT.

AZZ001>003-036-CAZ522>527-NVZ015>022-221200-
/O.CON.KVEF.FF.A.0008.120822T1800Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
348 PM PDT TUE AUG 21 2012 /348 PM MST TUE AUG 21 2012/

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH LATE WEDNESDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND NEVADA...
  INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE
  HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA...
  NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN CALIFORNIA...CADIZ
  BASIN...DEATH VALLEY NATIONAL PARK...EASTERN MOJAVE DESERT...
  MORONGO BASIN...SAN BERNARDINO COUNTY-UPPER COLORADO RIVER
  VALLEY AND WESTERN MOJAVE DESERT. IN NEVADA...LAKE MEAD NATIONAL
  RECREATION AREA...LAS VEGAS VALLEY...LINCOLN COUNTY...NORTHEAST
  CLARK COUNTY...SHEEP RANGE...SOUTHERN CLARK COUNTY...SPRING
  MOUNTAINS-RED ROCK CANYON AND WESTERN CLARK AND SOUTHERN NYE
  COUNTY.

* FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT

* A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER MUCH OF 
  SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. 
  IN ADDITION...AN AREA OF LOW PRESSURE WILL MOVE INLAND ACROSS 
  SOUTHERN CALIFORNIA WHICH WILL HELP GENERATE MORE WIDESPREAD 
  THUNDERSTORMS ACROSS THE AREA. STORMS THAT FORM WILL HAVE THE 
  POTENTIAL TO PRODUCE VERY HEAVY RAIN AND FLASH FLOODING 
  THROUGH LATE WEDNESDAY NIGHT. 

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER 
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS 
  AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL 
  SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS 
  AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER 
  ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN 
  ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM 
  WHERE ANY RAIN FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$
661 
WGUS65 KVEF 221007
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 AM PDT WED AUG 22 2012

.A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW
PRESSURE MOVING INTO SOUTHERN CALIFORNIA WILL HELP CREATE THE
POTENTIAL OF WIDESPREAD THUNDERSTORMS THAT WILL LIKELY PRODUCE
HEAVY RAIN AND POSSIBLE FLASH FLOODING THROUGH LATE TONIGHT.

AZZ001>003-036-CAZ522>527-NVZ015>022-221900-
/O.EXT.KVEF.FF.A.0008.120822T1007Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
307 AM PDT WED AUG 22 2012 /307 AM MST WED AUG 22 2012/

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND NEVADA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE 
  HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA... 
  NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN CALIFORNIA...CADIZ 
  BASIN...DEATH VALLEY NATIONAL PARK...EASTERN MOJAVE DESERT... 
  MORONGO BASIN...SAN BERNARDINO COUNTY-UPPER COLORADO RIVER 
  VALLEY AND WESTERN MOJAVE DESERT. IN NEVADA...LAKE MEAD 
  NATIONAL RECREATION AREA...LAS VEGAS VALLEY...LINCOLN COUNTY...
   NORTHEAST CLARK COUNTY...SHEEP RANGE...SOUTHERN CLARK 
  COUNTY... SPRING MOUNTAINS-RED ROCK CANYON AND WESTERN CLARK 
  AND SOUTHERN NYE COUNTY. 

* THROUGH LATE TONIGHT

* A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER MUCH OF
  SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. IN
  ADDITION...AN AREA OF LOW PRESSURE WILL MOVE INLAND ACROSS
  SOUTHERN CALIFORNIA WHICH WILL HELP GENERATE MORE WIDESPREAD
  THUNDERSTORMS ACROSS THE AREA. STORMS THAT FORM WILL HAVE THE
  POTENTIAL TO PRODUCE VERY HEAVY RAIN...RESULTING IN THE
  POTENTIAL FOR FLASH FLOODING THROUGH LATE TONIGHT.

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER 
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS 
  AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL 
  SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS 
  AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER 
  ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN 
  ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM 
  WHERE ANY RAIN FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$
537 
WGUS65 KVEF 221444
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
744 AM PDT WED AUG 22 2012

.A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW
PRESSURE MOVING INTO SOUTHERN CALIFORNIA WILL HELP CREATE THE
POTENTIAL OF WIDESPREAD THUNDERSTORMS THAT WILL LIKELY PRODUCE
HEAVY RAIN AND POSSIBLE FLASH FLOODING THROUGH LATE TONIGHT.

NVZ014-230000-
/O.EXA.KVEF.FF.A.0008.000000T0000Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESMERALDA AND CENTRAL NYE COUNTY-
744 AM PDT WED AUG 22 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL 
  NEVADA...INCLUDING THE FOLLOWING AREA...ESMERALDA AND CENTRAL 
  NYE COUNTY. 

* THROUGH LATE TONIGHT

* A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER MUCH OF 
  SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. 
  IN ADDITION...AN AREA OF LOW PRESSURE WILL MOVE INLAND ACROSS 
  SOUTHERN CALIFORNIA WHICH WILL HELP GENERATE MORE WIDESPREAD 
  THUNDERSTORMS ACROSS THE AREA. STORMS THAT FORM WILL HAVE THE 
  POTENTIAL TO PRODUCE VERY HEAVY RAIN...RESULTING IN THE 
  POTENTIAL FOR FLASH FLOODING THROUGH LATE TONIGHT. 

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER 
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS 
  AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL 
  SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS 
  AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER 
  ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN 
  ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM 
  WHERE ANY RAIN FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$

AZZ001>003-036-CAZ522>527-NVZ015>022-230000-
/O.CON.KVEF.FF.A.0008.000000T0000Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
744 AM PDT WED AUG 22 2012 /744 AM MST WED AUG 22 2012/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND NEVADA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE 
  HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA... 
  NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN CALIFORNIA...CADIZ 
  BASIN...DEATH VALLEY NATIONAL PARK...EASTERN MOJAVE DESERT... 
  MORONGO BASIN...SAN BERNARDINO COUNTY-UPPER COLORADO RIVER 
  VALLEY AND WESTERN MOJAVE DESERT. IN NEVADA...LAKE MEAD 
  NATIONAL RECREATION AREA...LAS VEGAS VALLEY...LINCOLN COUNTY...
   NORTHEAST CLARK COUNTY...SHEEP RANGE...SOUTHERN CLARK 
  COUNTY... SPRING MOUNTAINS-RED ROCK CANYON AND WESTERN CLARK 
  AND SOUTHERN NYE COUNTY. 

* THROUGH LATE TONIGHT

* A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER MUCH OF 
  SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. 
  IN ADDITION...AN AREA OF LOW PRESSURE WILL MOVE INLAND ACROSS 
  SOUTHERN CALIFORNIA WHICH WILL HELP GENERATE MORE WIDESPREAD 
  THUNDERSTORMS ACROSS THE AREA. STORMS THAT FORM WILL HAVE THE 
  POTENTIAL TO PRODUCE VERY HEAVY RAIN...RESULTING IN THE 
  POTENTIAL FOR FLASH FLOODING THROUGH LATE TONIGHT. 

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER 
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS 
  AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL 
  SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS 
  AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER 
  ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN 
  ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM 
  WHERE ANY RAIN FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$
223 
WGUS65 KVEF 230001
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
501 PM PDT WED AUG 22 2012

.A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW
PRESSURE MOVING INTO SOUTHERN CALIFORNIA WILL HELP CREATE THE
POTENTIAL OF WIDESPREAD THUNDERSTORMS THAT WILL LIKELY PRODUCE
HEAVY RAIN AND POSSIBLE FLASH FLOODING THROUGH LATE TONIGHT.

AZZ001>003-036-CAZ522>527-NVZ014>022-230800-
/O.CON.KVEF.FF.A.0008.000000T0000Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
501 PM PDT WED AUG 22 2012 /501 PM MST WED AUG 22 2012/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM PDT /1 AM MST/
THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND NEVADA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE 
  HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA... 
  NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN CALIFORNIA...CADIZ 
  BASIN...DEATH VALLEY NATIONAL PARK...EASTERN MOJAVE DESERT... 
  MORONGO BASIN...SAN BERNARDINO COUNTY-UPPER COLORADO RIVER 
  VALLEY AND WESTERN MOJAVE DESERT. IN NEVADA...ESMERALDA AND 
  CENTRAL NYE COUNTY...LAKE MEAD NATIONAL RECREATION AREA...LAS 
  VEGAS VALLEY...LINCOLN COUNTY...NORTHEAST CLARK COUNTY...SHEEP 
  RANGE...SOUTHERN CLARK COUNTY...SPRING MOUNTAINS-RED ROCK 
  CANYON AND WESTERN CLARK AND SOUTHERN NYE COUNTY. 

* UNTIL 1 AM PDT /1 AM MST/ THURSDAY

* A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER MUCH OF 
  SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. 
  IN ADDITION...AN AREA OF LOW PRESSURE WILL MOVE INLAND ACROSS 
  SOUTHERN CALIFORNIA WHICH WILL HELP GENERATE MORE WIDESPREAD 
  THUNDERSTORMS ACROSS THE AREA. STORMS THAT FORM WILL HAVE THE 
  POTENTIAL TO PRODUCE VERY HEAVY RAIN...RESULTING IN THE 
  POTENTIAL FOR FLASH FLOODING THROUGH LATE TONIGHT. 

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER 
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS 
  AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL 
  SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS 
  AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER 
  ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN 
  ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM 
  WHERE ANY RAIN FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$
419 
WGUS65 KVEF 230403
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
903 PM PDT WED AUG 22 2012

AZZ036-CAZ522>526-NVZ014>022-230515-
/O.CAN.KVEF.FF.A.0008.000000T0000Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
903 PM PDT WED AUG 22 2012 /903 PM MST WED AUG 22 2012/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST CALIFORNIA AND
SOUTHERN NEVADA HAS BEEN CANCELLED. THUNDERSTORMS HAVE GREATLY
DIMINISHED OVER THE REGION THIS EVENING AND EXTENSIVE FLASH
FLOODING IS NO LONGER A THREAT THE REST OF THE NIGHT ACROSS
SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA.

$$

AZZ001>003-CAZ527-230800-
/O.CON.KVEF.FF.A.0008.000000T0000Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
903 PM PDT WED AUG 22 2012 /903 PM MST WED AUG 22 2012/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM MST THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA AND CALIFORNIA...INCLUDING THE 
  FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT 
  MOHAVE...NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN 
  CALIFORNIA...SAN BERNARDINO COUNTY-UPPER COLORADO RIVER 
  VALLEY. 

* UNTIL 1 AM MST THURSDAY

* NUMEROUS SHOWERS AND THUNDERSTORMS PERSISTING ACROSS MOHAVE
  COUNTY ARIZONA WILL KEEP A THREAT OF FLASH FLOODING THROUGH AT
  LEAST 1 AM.

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER 
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS 
  AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL 
  SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS 
  AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER 
  ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN 
  ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM 
  WHERE ANY RAIN FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$

JA
189 
WGUS65 KVEF 230641
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
1141 PM PDT WED AUG 22 2012

AZZ001>003-CAZ527-230745-
/O.CAN.KVEF.FF.A.0008.000000T0000Z-120823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
1141 PM PDT WED AUG 22 2012 /1141 PM MST WED AUG 22 2012/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA AND
AND THE UPPER COLORADO RIVER VALLEY OF SAN BERNARDINO COUNTY
CALIFORNIA HAS BEEN CANCELLED. SHOWERS WERE DISSIPATING ACROSS
MOHAVE COUNTY ARIZONA AND THE THREAT OF HEAVY RAIN AND EXTENSIVE
FLASH FLOODING HAS ENDED FOR THE REST OF THE NIGHT.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 10:20 AM PDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 21, 10:20 AM PDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1020 AM PDT TUE AUG 21 2012

.SYNOPSIS...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR
TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE ON WEDNESDAY AND
THURSDAY AS MONSOON MOISTURE REMAINS IN PLACE AND A WEAK LOW
PRESSURE SYSTEM MOVES OVER THE AREA. HEAVY RAIN...HAIL AND GUSTY
WINDS ARE POSSIBLE. GRADUAL DRYING TAKES PLACE FRIDAY THROUGH
MONDAY. TEMPERATURES ARE EXPECTED TO BE NEAR TO SLIGHTLY BELOW
NORMAL THROUGH THE WEEK.
&&

.UPDATE...NO SIGNIFICANT CHANGE IN THE MOISTURE FIELDS THIS MORNING
AND EXPECT CONDITIONS TO DEVELOP LIKE THEY DID YESTERDAY. ISOLATED
TO SCATTERED THUNDERSTORMS OVER MAINLY THE EASTERN HALF OF THE CWA
WITH SOME STORMS PRODUCING FLASH FLOODING. BIGGEST CONCERN COMES
TOMORROW WHEN AN UPPER LEVEL TROUGH WILL BEGIN TO MOVE INLAND AND
WILL ADD PLENTY OF MID LEVEL DYNAMICS. WITH PLENTY OF MOISTURE STILL
AVAILABLE DO THINK THAT STORMS WILL BE MORE WIDESPREAD ESPECIALLY
OVER THE EASTERN PORTIONS OF THE CWA. 0-6KM BULK SHEAR NUMBERS ALSO
INCREASE OVER SAN BERNARDINO INTO LINCOLN COUNTIES SO SOME STORMS
MAY BECOME SEVERE WITH HAIL AND SEVERE WINDS. IT ALSO LOOKS LIKE
CONVECTION THAT DOES DEVELOP WEDNESDAY WILL LIKELY NOT DISSIPATE
DURING THE OVERNIGHT HOURS SO WE COULD SEE AN EXTENDED PERIOD OF
THUNDERSTORMS THROUGH THURSDAY. WITH THE MORE WIDESPREAD CONVECTION
EXPECTED WEDNESDAY AFTERNOON WILL BE ISSUING A FLASH FLOOD WATCH FOR
THE EASTERN PORTIONS OF THE CWA. TEMPERATURES WILL BE HELD DOWN DUE
TO INCREASED CLOUD COVER SO READINGS ARE EXPECTED TO RUN SEVERAL
DEGREES BELOW NORMAL.
&&

.SHORT TERM...TODAY THROUGH THURSDAY...ISOLATED CONVECTION
CONTINUING THIS MORNING ACROSS THE CENTRAL PORTION OF NEVADA WHICH
PER THE WATER VAPOR IMAGE...APPEARS TO BE ASSOCIATED WITH A WEAK
RIPPLE MOVING ACROSS THE AREA. EXPECT THIS RIPPLE TO SHIFT NORTHEAST
DURING THE REMAINDER OF THE OVERNIGHT PERIOD WITH CONVECTION ENDING
BY SUNRISE. FOR THE REST OF THE DAY...CONSIDERABLE MONSOON
MOISTURE REMAINS OVER THE EASTERN PORTION OF THE REGION WITH THE
UPPER LEVEL RIDGE STILL ENTRENCHED ACROSS THE FORECAST AREA. THIS
WILL CONTINUE TO LEAD TO ISOLATED/SCATTERED THUNDERSTORMS FORMING
INITIALLY OVER THE MOUNTAINS BY THE AFTERNOON AND THEN SHIFTING
INTO THE VALLEYS. THE PRIMARY CONCERN WILL STILL BE LOCALIZED FLASH
FLOODING TODAY.

BY TONIGHT THE SYNOPTIC PATTERN BEGINS TO CHANGE AS AN UPPER TROUGH
PUSHES ONTO THE CENTRAL/SOUTHERN CALIFORNIA COAST WITH A CLOSED LOW
DEPICTED BY THE ECMWF/GFS BEING CENTERED OVER THE CALIFORNIA COAST
BY 18Z WEDNESDAY. THIS FEATURE IS EXPECTED TO BRING BETTER MID LEVEL
DYNAMICS/ALLOW FOR ADDITIONAL MOISTURE TO FEED INTO THE AREA FROM
THE SOUTH AHEAD OF IT...PRECIPITABLE WATER VALUES APPROACHING 2
INCHES OVER THE LOWER COLORADO RIVER VALLEY AND DECREASE STABILITY.
THIS SHOULD RESULT IN WIDESPREAD THUNDERSTORM ACTIVITY ON WEDNESDAY
ACROSS THE EASTERN PORTION OF THE CWA WITH MOHAVE COUNTY BEING THE
MOST LIKELY AREA. WILL NEED TO MONITOR THE NEXT FEW MODELS
RUNS/DEVELOPMENT OF THE SYSTEM AS POPS MAY NEED TO BE INCREASED
FURTHER WEST AS THIS SYSTEM MOVES IN. WILL ALSO BE CONSIDERING A
FLASH FLOOD WATCH DURING THE DAY AS THE LOCALIZED FLOOD PROBLEMS
EXPECTED TODAY MAY BECOMING MORE NUMEROUS ON WEDNESDAY.

ON THURSDAY THE WEAK LOW IS FORECAST TO BE OVER SOUTHERN NEVADA BY
18Z AND THEN SHIFT EAST OVERNIGHT. THIS WILL CONTINUE TO KEEP
THUNDERSTORMS OVER THE EASTERN PORTION OF THE AREA. HOWEVER DRYING
WILL BEGIN TO TAKE PLACE OVER THE AREA THURSDAY NIGHT AS THE LOW
SHIFTS EAST.

TEMPERATURES WILL BE NEAR NORMAL TODAY. HOWEVER WITH THE EXPECTED
INCREASE IN CLOUDS/SHOWERS...ESPECIALLY EAST ON WEDNESDAY...
TEMPERATURES WILL DROP TO BELOW NORMAL WHICH WILL CONTINUE INTO
THURSDAY WITH THE LOW OVERHEAD.
&&

.LONG TERM...FRIDAY THROUGH MONDAY...MOISTURE AND INSTABILITY ARE
FORECAST TO HANG AROUND THE EASTERN CWA FRIDAY...ALTHOUGH MOISTURE
IS ON THE DECREASE AND INSTABILITY IS WEAKER. THE SAME HOLDS TRUE
FOR THE WEEKEND AND INTO EARLY NEXT WEEK WITH THE WESTERLIES IN
PRIMARY CONTROL. KEPT IN A MENTION OF ISOLATED CONVECTION IN MOHAVE
COUNTY THROUGH THE EXTENDED TERM TO INDICATE AN INCOMPLETE FLUSHING
OF THE MOISTURE FROM THE EASTERN CWA. OTHERWISE...TEMPERATURES WILL
CONTINUE TO TICK UP FROM THE UPPER 90S OFFICIALLY IN THE LAS VEGAS
VALLEY FRIDAY AND OVER THE WEEKEND TO JUST OVER THE CENTURY MARK TO
BEGIN THE NEXT WEEK. NO SIGNIFICANT WINDS OUTSIDE OF THUNDERSTORM
OUTFLOW ARE EXPECTED.
&&

.AVIATION...FOR MCCARRAN...WINDS WILL GENERALLY BE SOUTH AT 8-12KTS
THROUGH OVER THE NEXT 24 HRS...OUTSIDE OF ANY INFLUENCE FROM
THUNDERSTORM OUTFLOW. TCU/CB ARE EXPECTED OVER THE MOUNTAINS
SURROUNDING THE VALLEY LATE THIS MORNING WITH A SLIGHT CHANCE OF A
THUNDERSTORM MOVING INTO THE LAS VEGAS VALLEY THIS AFTERNOON. MORMON
MESA...PEACH SPRINGS AND BEATTY APPROACH CORRIDORS WILL SEE THE MOST
ACTION TODAY WITH LOWER CHANCES IN THE DAGGETT CORRIDOR. CLOUDS IN
GENERAL AOA 10K FEET BECOMING SCT THIS AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...FEW-SCT CLOUDS AT AROUND 10-12K FEET TODAY EXCEPT BKN
AS LOW AS 8K FEET IN AND AROUND THUNDERSTORMS. THE BEST THUNDERSTORM
COVERAGE TODAY WILL BE OVER LINCOLN...CLARK AND MOHAVE COUNTIES.
PREVAILING SOUTH SURFACE WINDS AROUND 10KTS WITH GUSTY AND ERRATIC
OUTFLOW WINDS ASSOCIATED WITH TSTORMS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...GORELOW
PREV DISCUSSION...JENSEN/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 21, 5:19 AM PDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
519 AM PDT TUE AUG 21 2012

AZZ001>003-036-CAZ519>527-NVZ014>022-212300-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
519 AM PDT TUE AUG 21 2012 /519 AM MST TUE AUG 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

VERY MOIST CONDITIONS CONTINUE OVER THE AREA...RESULTING IN ISOLATED
TO SCATTERED THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING.
GUSTY WINDS MAY BE SEEN FROM THESE THUNDERSTORMS...HOWEVER THE
MAIN CONCERN WILL BE BRIEF HEAVY RAINFALL WHICH MAY PRODUCE
ISOLATED FLASH FLOODING. THE AREAS WHICH HAVE THE GREATEST CHANCE
OF THUNDERSTORMS FORMATION WILL BE LINCOLN/CLARK/MOHAVE COUNTIES

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WEAK CUT-OFF LOW WILL MOVE ONTO THE SOUTH CENTRAL CALIFORNIA
COAST LATE TONIGHT/EARLY WEDNESDAY. THIS WILL ALLOW FOR ADDITIONAL
MOISTURE TO MOVE INTO THE EASTERN PORTION OF THE AREA ALONG WITH
INCREASED DYNAMICS. THE POTENTIAL FOR LOCALIZED FLASH FLOODING OF
THE PAST FEW DAYS MAY INCREASE ON WEDNESDAY WITH POSSIBLE FLASH
FLOOD WATCHES BEING ISSUED LATER.

BY THURSDAY...DRYING WILL BE TAKING PLACE FROM THE WEST ALTHOUGH
ISOLATED THUNDERSTORMS WILL CONTINUE MAINLY OVER LINCOLN/MOHAVE
COUNTIES THROUGH FRIDAY AND THEN EXTREME EASTERN MOHAVE COUNTY FOR
SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY. HOWEVER... SPOTTERS
ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

ACTIVATION OF SPOTTERS MAY BE REQUESTED ON WEDNESDAY FOR LINCOLN/
CLARK/MOHAVE COUNTIES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 1:09 PM PDTSevere Thunderstorm WarningVEFClark, Lincoln36 min
Aug 21, 1:19 PM PDTFlash Flood WarningVEFClark116 min
Aug 21, 1:42 PM PDTFlash Flood WarningVEFLincoln113 min
Aug 21, 2:47 PM PDTSpecial Weather StatementVEF43 min
Aug 21, 4:09 PM PDTSevere Thunderstorm WarningVEFClark51 min
Aug 20, 5:51 PM PDTSevere Thunderstorm WarningVEFMohave39 min
Aug 20, 6:09 PM PDTFlash Flood WarningVEFMohave2 hr
Aug 20, 7:37 PM PDTFlash Flood WarningVEFMohave4 hr
Aug 20, 8:01 PM PDTFlash Flood WarningVEFMohave119 min
Aug 21, 1:43 PM PDTSevere Thunderstorm WarningVEFMohave32 min
Aug 21, 3:16 PM PDTFlash Flood WarningVEFMohave119 min
Aug 20, 5:25 PM PDTAreal Flood AdvisoryVEFSan Bernardino110 min
Aug 20, 7:16 PM PDTAreal Flood AdvisoryVEFSan Bernardino119 min
Aug 20, 7:27 PM PDTFlash Flood WarningVEFSan Bernardino2 hr

Nearby

Flash Flood Watches in Nevada, 2012Flash Flood Watches in California, 2012Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.